Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Ordinal factorization of finite relations

Author: C. C. Chang
Journal: Trans. Amer. Math. Soc. 101 (1961), 259-293
MSC: Primary 04.20
MathSciNet review: 0152460
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • [2] Chen Chung Chang, Cardinal and ordinal multiplication of relation types, Proc. Sympos. Pure Math., Vol. II, American Mathematical Society, Providence, R.I., 1961, pp. 123–128. MR 0130183
  • [3] Chen Chung Chang and Anne C. Morel, Some cancellation theorems for ordinal products of relations, Duke Math. J. 27 (1960), 171–181. MR 0111691
  • [4] Alfred Tarski, Ordinal algebras, North-Holland Publishing Co., Amsterdam, 1956. With appendices by Chen-Chung Chang and Bjarni Jónsson. MR 0082935

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04.20

Retrieve articles in all journals with MSC: 04.20

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society